MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number SL-690
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Injury (2348); No Code Available (3191)
Date of Event 11/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, on (b)(6) 2018, under local anesthesia, the patient underwent debridement and suture of soft tissue contusion and laceration on the back of the right foot and long and short extensor tendon rupture and anastomosis of great toe, with absorbable surgical suture to suture tendon and non absorbable polyester suture to suture the skin.On (b)(6) 2018, the patient's wound was removed and discharged.After discharge, it was found that the tendon suture was gradually discharged from the body, which affected the life of the patient.The patient came to the hospital for further consultation on (b)(6) 2019.The suture of tendon was removed.There was rejection due to the patient's physical condition.No other devices were used in combination.There was patient injury.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key9463630
Report Number9612501-2019-02413
Device Sequence Number3066432
Product Code GAM
UDI-Device Identifier10884521049192
UDI-Public10884521049192
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model NumberSL-690
Device Catalogue NumberSL-690
Device Lot NumberD4K0280X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2019
Initial Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age51 YR